# SDR SWIA2019050845841

- Difficulty date: April 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR, UPPER AFT CORNER AT AREA COMMON TO STOP FITTING HAS CORROSION ON THE INSIDE OF THE DOOR FRAME AT NUTPLATE LOCATION.  (C-CHECK) RO: 05/07/2019 INSTALLED NEW LT OVER WING EMERGENCY DOOR P/N 601R30000-957 S/N SB/RJ/1335 IAW SRM. LK & OP CK GOOD.
